# SDR SWAA2022011716866

- Difficulty date: April 6, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PNL 120AF HAS CORROSION AROUND EDGES / LOCATED; DRILLED; AND COUNTERSANK FWD CARGO BAY FLOOR PNL 120AF MAT'L 2024T3 .071 LOT# 1279575 I.A.W DWG 453A1610 ID: 0009 REV F; SRM 51-40-05-0G-0; AND SRM 51-40-08-0G-0. APPLIED ALODINE AND PRIMER I.A.W AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
